Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Wyszukujesz frazę "monotonicity" wg kryterium: Temat


Tytuł:
A note on strict K-monotonicity of some symmetric function spaces
Autorzy:
Ciesielski, Maciej
Kolwicz, Paweł
Płuciennik, Ryszard
Powiązania:
https://bibliotekanauki.pl/articles/745027.pdf
Data publikacji:
2013
Wydawca:
Polskie Towarzystwo Matematyczne
Tematy:
Koethe space, K-monotonicity, strict K-monotonicity, symmetric
Opis:
We discuss some sufficient and necessary conditions for strict K-monotonicity of some important concrete symmetric spaces. The criterion for strict monotonicity of the Lorentz space \(\Gamma _{p,w}\) with \(0\)
Źródło:
Commentationes Mathematicae; 2013, 53, 2
0373-8299
Pojawia się w:
Commentationes Mathematicae
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Aggregation and related functions in fuzzy set theory: dualities and monotonicity-based generalizations
Autorzy:
Mesiar, R.
Kolesarova, A.
Powiązania:
https://bibliotekanauki.pl/articles/384570.pdf
Data publikacji:
2017
Wydawca:
Sieć Badawcza Łukasiewicz - Przemysłowy Instytut Automatyki i Pomiarów
Tematy:
aggregation function
conjuctor
directional monotonicity
disjunctor
duality
implication function
pre-aggregation function
pre-implication function
Opis:
We discuss several extensions of binary Boolean functions acting on the domain [0, 1]. Formally, there are 16 disjoint classes of such functions, covering a majority of binary functions considered in fuzzy set theory. We introduce and discuss dualities in this framework, stressing the links between different subclasses of considered functions, e.g., the link between conjunctive and implication functions. Special classes of considered functions are characterized, among others, by particular kinds of monotonicity. Relaxing these constraints by considering monotonicity in one direction only, we generalize standard classes of aggregation functions, implications, semicopulas, etc., into larger classes called pre-aggregations, pre-implications, pre-semicopulas, etc. Note that the dualities discussed for the standard classes also relate the new extended classes of pre-functions.
Źródło:
Journal of Automation Mobile Robotics and Intelligent Systems; 2017, 11, 3; 58-61
1897-8649
2080-2145
Pojawia się w:
Journal of Automation Mobile Robotics and Intelligent Systems
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Around Widders characterization of the Laplace transform of an element of $L^{∞}(ℝ^{+})$
Autorzy:
Kisyński, Jan
Powiązania:
https://bibliotekanauki.pl/articles/1207972.pdf
Data publikacji:
2000
Wydawca:
Polska Akademia Nauk. Instytut Matematyczny PAN
Tematy:
operators from $L_{ϰ}^{1}(ℝ^{+})$ into a Banach space
complete monotonicity and positivity with respect to a cone
one-parameter semigroups of operators
vector measures
Gelfand space
Radon-Nikodym property
representations of the convolution algebra $L_{ϰ}^{1}(ℝ^{+})$
pseudoresolvents and their generators
real inversion formulas for the Laplace transform
Opis:
Let ϰ be a positive, continuous, submultiplicative function on $ℝ^{+}$ such that $lim_{t→∞} e^{-ωt}t^{-α}ϰ(t) = a$ for some ω ∈ ℝ, α ∈ $\overline{ℝ^{+}}$ and $a ∈ ℝ^{+}$. For every λ ∈ (ω,∞) let $ϕ_{λ}(t) =e^{-λt}$ for $t ∈ ℝ^{+}$. Let $L^{1}_{ϰ}(ℝ^{+})$ be the space of functions Lebesgue integrable on $ℝ^{+}$ with weight $ϰ$, and let E be a Banach space. Consider the map $ϕ_{•}: (ω,∞) ∋ λ → ϕ_{λ} ∈ L_{ϰ}^{1}(ℝ^{+})$. Theorem 5.1 of the present paper characterizes the range of the linear map $T → Tϕ_{•}$ defined on $L(L_{ϰ}^{1}(ℝ^{+});E)$, generalizing a result established by B. Hennig and F. Neubrander for $ϰ(t)=e^{ωt}$. If ϰ ≡ 1 and E =ℝ then Theorem 5.1 reduces to D. V. Widder's characterization of the Laplace transform of a function in $L^{∞}(ℝ^{+})$. Some applications of Theorem 5.1 to the theory of one-parameter semigroups of operators are discussed. In particular a version of the Hille-Yosida generation theorem is deduced for $C_0$ semigroups $(S_t)_{t ∈ \overline{ℝ^{+}}}$ such that $sup_{t ∈ \overline{ℝ^{+}}} (ϰ(t))^{-1}∥ S_t∥ < ∞$.
Źródło:
Annales Polonici Mathematici; 2000, 74, 1; 161-200
0066-2216
Pojawia się w:
Annales Polonici Mathematici
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Best constant approximants in Orlicz-Lorentz spaces
Autorzy:
Levis, F. E.
Cuenya, H. H.
Priori, A. N.
Powiązania:
https://bibliotekanauki.pl/articles/746619.pdf
Data publikacji:
2008
Wydawca:
Polskie Towarzystwo Matematyczne
Tematy:
best constant approximants
Orlicz-Lorentz spaces
monotonicity
Opis:
The best constant approximant operator is extended from an Orlicz-Lorentz space \(\Lambda_{w,\varphi}\) to the space \(\Lambda_{w,\varphi'}\), where \(\varphi'\) is the derivative of \(\varphi\). Monotonicity property of its extension is established.
Źródło:
Commentationes Mathematicae; 2008, 48, 1
0373-8299
Pojawia się w:
Commentationes Mathematicae
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Characteristic of monotonicity of Orlicz function spaces equipped with the Orlicz norm
Autorzy:
Foralewski, Paweł
Hudzik, Henryk
Kaczmarek, Radosław
Krbec, Miroslav
Powiązania:
https://bibliotekanauki.pl/articles/746439.pdf
Data publikacji:
2013
Wydawca:
Polskie Towarzystwo Matematyczne
Tematy:
Orlicz space
Orlicz norm
Kothe space
Kothe dual
characteristic of monotonicity
strict monotonicity
point of order smoothness
Opis:
We first prove that the property of strict monotonicity of a~K\"othe space \((E,\|.\|_E)\) and\slash or of its K\"othe dual \((E',\|.\|_{E'})\) can be used successfully to compare the supports of \(x\in E\backslash\{\theta\}\) and \(y\in S(E')\), where \(=\|x\|_E\). Next we prove that any element \(x\in S_{+}(E)\) with \(\mu(T\backslash\operatorname{supp} x)=0\) is a~point of order smoothness in \(E\), whenever \(E\) is an order continuous K\"othe space. Finally, we present formulas for the characteristic of monotonicity of Orlicz function spaces endowed with the Orlicz norm in the case when the generating Orlicz function does not satisfy suitable \(\Delta_2\)-condition or the measure is non-atomic infinite, and some lower and upper estimates for the characteristic of monotonicity of this spaces when the measure is non-atomic and finite.
Źródło:
Commentationes Mathematicae; 2013, 53, 2
0373-8299
Pojawia się w:
Commentationes Mathematicae
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Convergence Analysis of An Improved Extreme Learning Machine Based on Gradient Descent Method
Autorzy:
Yusong, L.
Zhixun, S.
Bingjie, Y.
Xiaoling, G.
Zhaoyang, S.
Powiązania:
https://bibliotekanauki.pl/articles/972914.pdf
Data publikacji:
2016
Wydawca:
Społeczna Akademia Nauk w Łodzi
Tematy:
neural networks
monotonicity
weak convergence
strong convergence
USUA
MNIST
Opis:
Extreme learning machine (ELM) is an efficient algorithm, but it requires more hidden nodes than the BP algorithms to reach the matched performance. Recently, an efficient learning algorithm, the upper-layer-solution-unaware algorithm (USUA), is proposed for the single-hidden layer feed-forward neural network. It needs less number of hidden nodes and testing time than ELM. In this paper, we mainly give the theoretical analysis for USUA. Theoretical results show that the error function monotonously decreases in the training procedure, the gradient of the error function with respect to weights tends to zero (the weak convergence), and the weight sequence goes to a fixed point (the strong convergence) when the iterations approach positive infinity. An illustrated simulation has been implemented on the MNIST database of handwritten digits which effectively verifies the theoretical results.
Źródło:
Journal of Applied Computer Science Methods; 2016, 8 No. 1; 5-15
1689-9636
Pojawia się w:
Journal of Applied Computer Science Methods
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Convergence Analysis of Inverse Iterative Neural Networks with L₂ Penalty
Autorzy:
Wen, Y.
Wang, J.
Huang, B.
Zurada, J. M.
Powiązania:
https://bibliotekanauki.pl/articles/108754.pdf
Data publikacji:
2016
Wydawca:
Społeczna Akademia Nauk w Łodzi
Tematy:
neural networks
gradient descent
inverse iterative
monotonicity
regularization
convergence
Opis:
The iterative inversion of neural networks has been used in solving problems of adaptive control due to its good performance of information processing. In this paper an iterative inversion neural network with L₂ penalty term has been presented trained by using the classical gradient descent method. We mainly focus on the theoretical analysis of this proposed algorithm such as monotonicity of error function, boundedness of input sequences and weak (strong) convergence behavior. For bounded property of inputs, we rigorously proved that the feasible solutions of input are restricted in a measurable field. The weak convergence means that the gradient of error function with respect to input tends to zero as the iterations go to infinity while the strong convergence stands for the iterative sequence of input vectors convergence to a fixed optimal point.
Źródło:
Journal of Applied Computer Science Methods; 2016, 8 No. 2; 85-98
1689-9636
Pojawia się w:
Journal of Applied Computer Science Methods
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Equilibrium of maximal monotone operator in a given set
Autorzy:
Zagrodny, Dariusz
Powiązania:
https://bibliotekanauki.pl/articles/729336.pdf
Data publikacji:
2000
Wydawca:
Uniwersytet Zielonogórski. Wydział Matematyki, Informatyki i Ekonometrii
Tematy:
subdifferentials
maximal monotonicity
equilibrium points
min-max
Opis:
Sufficient conditions for an equilibrium of maximal monotone operator to be in a given set are provided. This partially answers to a question posed in [10].
Źródło:
Discussiones Mathematicae, Differential Inclusions, Control and Optimization; 2000, 20, 2; 159-169
1509-9407
Pojawia się w:
Discussiones Mathematicae, Differential Inclusions, Control and Optimization
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Geometric properties of noncommutative symmetric spaces of measurable operators and unitary matrix ideals
Autorzy:
Czerwińska, Malgorzata M.
Kaminska, Anna H.
Powiązania:
https://bibliotekanauki.pl/articles/746224.pdf
Data publikacji:
2017
Wydawca:
Polskie Towarzystwo Matematyczne
Tematy:
Symmetric spaces of measurable operators
unitary matrix spaces
rearrangement invariant spaces
k-extreme points
k-convexity
complex extreme points
complex convexity
monotonicity
(local) uniform (complex and real) convexity
p-convexity
Opis:
This is a review article of geometric properties of noncommutative symmetric spaces of measurable operators \(E(\mathcal{M},\tau)\), where \(\mathcal{M}\) is a semifinite von Neumann algebra with a faithful, normal, semifinite trace \(\tau\), and \(E\) is a symmetric function space. If \(E\subset c_0\) is a symmetric sequence space then the analogous properties in the unitary matrix ideals \(C_E\) are also presented. In the preliminaries we provide basic definitions and concepts illustrated by some examples and occasional proofs. In particular we list and discuss the properties of general singular value function, submajorization in the sense of Hardy, Littlewood and Pólya, Köthe duality, the spaces \(L_p\left(\mathcal{M},\tau\right)\), \(1\leq p < \infty\), the identification of \(C_E\) and \(G(B(H), \operatorname{tr})\) for some symmetric function space \(G\), the commutative case when \(E\) is identified with \(E(\mathcal{N}, \tau)\) for \(\mathcal{N}\) isometric to \(L_\infty\) with the standard integral trace, trace preserving \(*\)-isomorphisms between \(E\) and a \(*\)-subalgebra of \(E\left(\mathcal{M},\tau\right)\), and a general method for removing the assumption of non-atomicity of \(\mathcal{M}\). The main results on geometric properties are given in separate sections. We present the results on (complex) extreme points, (complex) strict convexity, strong extreme points and midpoint local uniform convexity, \(k\)-extreme points and \(k\)-convexity, (complex or local) uniform convexity, smoothness and strong smoothness, (strongly) exposed points, (uniform) Kadec−Klee properties, Banach−Saks properties, Radon−Nikodym property and stability in the sense of Krivine−Maurey. We also state some open problems.
Źródło:
Commentationes Mathematicae; 2017, 57, 1
0373-8299
Pojawia się w:
Commentationes Mathematicae
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Geometric properties of Orlicz spaces equipped with \(p\)-Amemiya norms − results and open questions
Autorzy:
Wisła, Marek
Powiązania:
https://bibliotekanauki.pl/articles/746287.pdf
Data publikacji:
2015
Wydawca:
Polskie Towarzystwo Matematyczne
Tematy:
rotundity
non-squareness
uniform monotonicity
dominated best approximation problem
Amemiya type norm
Opis:
The classical Orlicz and Luxemburg norms generated by an Orlicz function \(\Phi\) can be defined with the use of the Amemiya formula [H. Hudzik and L. Maligranda, Amemiya norm equals Orlicz norm in general, Indag. Math. 11 (2000), no. 4, 573-585]. Moreover, in this article Hudzik and Maligranda suggested investigating a family of p-Amemiya norms defined by the formula \(\|x\|_{\Phi,p}=\inf_{k>0} \frac{1}{k} (1+I_\Phi^p(kx))^{1/p}\), where \(1\le p\le\infty\) (under the convention: \((1+u^\infty)^{1/\infty}=\lim_{p\to\infty}(1+u^p)^{1/p}=\max{1,u}\) for all \(u\ge 0\)). Based on this idea, a number of papers have been published in the past few years. In this paper, we present some major results concerning the geometric properties of Orlicz spaces equipped with p-Amemiya norms. In the last section, a more general case of Amemiya type norms is investigated. A few open questions concerning this theory will be stated as well.
Źródło:
Commentationes Mathematicae; 2015, 55, 2
0373-8299
Pojawia się w:
Commentationes Mathematicae
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Iterative learning control — monotonicity and optimization
Autorzy:
Owens, D. H.
Daley, S.
Powiązania:
https://bibliotekanauki.pl/articles/907916.pdf
Data publikacji:
2008
Wydawca:
Uniwersytet Zielonogórski. Oficyna Wydawnicza
Tematy:
optymalizacja
monotoniczność
sterowanie odporne
optimization
monotonicity
robust control
Opis:
The area if Iterative Learning Control (ILC) has great potential for applications to systems with a naturally repetitive action where the transfer of data from repetition (trial or iteration) can lead to substantial improvements in tracking performance. There are several serious issues arising from the "2D" structure of ILC and a number of new problems requiring new ways of thinking and design. This paper introduces some of these issues from the point of view of the research group at Sheffield University and concentrates on linear systems and the potential for the use of optimization methods and switching strategies to achieve effective control.
Źródło:
International Journal of Applied Mathematics and Computer Science; 2008, 18, 3; 279-293
1641-876X
2083-8492
Pojawia się w:
International Journal of Applied Mathematics and Computer Science
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Local structure of generalized Orlicz−Lorentz function spaces
Autorzy:
Kolwicz, Paweł
Powiązania:
https://bibliotekanauki.pl/articles/746354.pdf
Data publikacji:
2015
Wydawca:
Polskie Towarzystwo Matematyczne
Tematy:
symmetric spaces
symmetrization of the Banach function space
generalized Orlicz-Lorentz space
Musielak-Orlicz space
monotonicity properties
order continuity
local structure of a separated point
Opis:
We study the local structure of a separated point \(x\) in the generalized Orlicz-Lorentz space \(\Lambda ^{\varphi }\) which is a symmetrization of the respective Musielak-Orlicz space \(L^{\varphi }\). We present criteria for an \(LM\) point and a \(\mathit{UM}\) point, and sufficient conditions for a point of order continuity and an \(\mathit{LLUM}\) point, in the space \(\Lambda ^{\varphi }\). We prove also a characterization of strict monotonicity of the space \(\Lambda ^{\varphi }\).
Źródło:
Commentationes Mathematicae; 2015, 55, 2
0373-8299
Pojawia się w:
Commentationes Mathematicae
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Mass transport problem and derivation
Autorzy:
Belili, Nacereddine
Heinich, Henri
Powiązania:
https://bibliotekanauki.pl/articles/1338791.pdf
Data publikacji:
1999
Wydawca:
Polska Akademia Nauk. Instytut Matematyczny PAN
Tematy:
Monge-Kantorovich transportation problem
cyclic monotonicity
(c-c)-surface
Lévy-Wasserstein distance
optimal coupling
strongly nonatomic probability
Opis:
A characterization of the transport property is given. New properties for strongly nonatomic probabilities are established. We study the relationship between the nondifferentiability of a real function f and the fact that the probability measure $λ_{f*}:=λ◦(f*)^{-1}$, where f*(x):=(x,f(x)) and λ is the Lebesgue measure, has the transport property.
Źródło:
Applicationes Mathematicae; 1999, 26, 3; 299-314
1233-7234
Pojawia się w:
Applicationes Mathematicae
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Measures of noncompactness in a Banach algebra and their applications
Autorzy:
Dudek, S.
Powiązania:
https://bibliotekanauki.pl/articles/357842.pdf
Data publikacji:
2017
Wydawca:
Politechnika Rzeszowska im. Ignacego Łukasiewicza. Oficyna Wydawnicza
Tematy:
Banach algebra
integral equation of fractional order
fixed point theorem
asymptotic stability
ultimate monotonicity
measure of noncompactness
algebra Banacha
przestrzeń Banacha
równanie całkowite rzędu ułamkowego
twierdzenie o punkcie stałym
stabilność asymptotyczna
monotoniczność
Opis:
In this paper we study the existence of solutions of a nonlinear quadratic integral equation of fractional order. This equation is considered in the Banach space of real functions defined, continuous and bounded on the real half axis. Additionally, using the technique of measures of noncompactness we obtain some characterization of considered integral equation. We provide also an example illustrating the applicability of our approach.
Źródło:
Journal of Mathematics and Applications; 2017, 40; 69-84
1733-6775
2300-9926
Pojawia się w:
Journal of Mathematics and Applications
Dostawca treści:
Biblioteka Nauki
Artykuł
Tytuł:
Non-square points of Orlicz-Lorentz function spaces
Autorzy:
Kończak, Joanna
Powiązania:
https://bibliotekanauki.pl/articles/1912841.pdf
Data publikacji:
2019
Wydawca:
Polskie Towarzystwo Matematyczne
Tematy:
Non-square points
non-squareness
Orlicz−Lorentz space
Lorentz space
Orlicz function
Luxemburg norm
strict monotonicity
Opis:
In this paper, criteria for non-square points in Orlicz−Lorentz function spaces \(\Lambda_{\varphi, \omega}\) endowed with the Luxemburg norm are given. The widest possible classes of convex Orlicz functions and weight functions are admitted. In consequence, criteria for non-square points in Orlicz spaces \(L^{\varphi}\), which generalize the already known results, are presented.
Źródło:
Commentationes Mathematicae; 2019, 59, 1-2
0373-8299
Pojawia się w:
Commentationes Mathematicae
Dostawca treści:
Biblioteka Nauki
Artykuł

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies